# SDR CA110103001

- Difficulty date: December 24, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW610FA
- Propeller: Dowty R4086123F17
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Buss Bar
- Condition: Arced
- Component: Prop Assy, Dowty
- Component part number: 697070003
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PROP DEICE CAUTION LIGHT ILLUMINATED.  WHEN RESET NR 1 GREEN ADVISORY ILLUMINATED, GOT DUAL AC GEN CAUTION LIGHTS.  AC GENS SUCCESSFULLY RESET.  MAINTENANCE FOUND NR 1 PROP BUSS BAR "ARCING" DAMAGE DUE TO CONTACT WITH MAGNETIC PICKUP (MPU).  BACK PLATE REPLACED.  AIRCRAFT WAS POST SB SB84-61-03.
